Approximation properties of some multicomplex singular integrals in the unit polydisk
The aim of this paper is to obtain several results in approximation by the multi-complex Picard, Poisson-Cauchy and Gauss-Weierstrass singular integrals in terms of the modulus of continuity in polydisks. Also, exact estimates are proved. © 2011 EUDOXUS PRESS, LLC.
Journal of Computational Analysis and Applications
Anastassiou, G., & Gal, S. (2011). Approximation properties of some multicomplex singular integrals in the unit polydisk. Journal of Computational Analysis and Applications, 13 (1), 127-156. Retrieved from https://digitalcommons.memphis.edu/facpubs/4220